# SDR IXXA20171109336

- Difficulty date: September 23, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 144N32501
- Condition: Corroded
- Location: Bs 942-958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO WINDOW FRAME CORRODED ON LOWER SURFACE AREA.  REMOVED AND REPLACED THE WINDOW FRAME IAW SRM 51-40-02, PARA 7, AND DWG 144N3200.
